# SDR USAA2012101500007

- Difficulty date: October 13, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 29,781 hours, 10,613 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 7059
- Condition: Inoperative
- Location: Cabin
- Part time: 29,781 hours, 10,613 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON SEATS AT LEFT AND RIGHT OVERWING HATCHES INOPERATIVE.  REMOVED AND REPLACED POWER SUPPLY UNIT AND BATTERY PER AMM 33-51-38.  OPS CHECKED GOOD.
